MathSciNet Relay Station
MathSciNet bibliographic data
MR1146865 (93i:42017) 42B99 (42B10)
Pinsky, Mark A. Fourier inversion for piecewise smooth functions in several variables. Proc. Amer. Math. Soc. 118 (1993), no. 3, 903–910.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement